# SDR IPXA2020112362721

- Difficulty date: November 23, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N618UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64264
- Aircraft time: 4,442 hours, 659 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A AIR TURNBACK.  FOR GPS SYSTEM FAILURES CLN LT GPS ANT CNCTR & TEST, IAW AMM 34-58-00-715-001, REV 34.01, PASS.  CLN RT GPS ANT CNCTR & TEST, IAW 34-58-00-715-001 REV 34.01, PASS.  MMR L/C/R TEST, IAW AMM 34-31-00-745-250 REV 34.01 CMC TEST PASS AT ALL.  ACMS TEST, IAW AMM 31-35-00-700-801 REV 34.01, PASS.  ALL SYSTEMS WORK NORMAL AFTER CNCTR CLEAN OF GPS ANT.
